# SDR ASAA2024012348178

- Difficulty date: January 23, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367151200100
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FOUND ON PAX FLOOR PANEL PN: E5367151200100 GROUNDED - YES. REPAIRED FLOOR PNL #242MF IAW ALASKA A320 SRM 51-77-13 REV 147 01 NOV 2023. DIAMATER OF THE DAMAGE IS < 0.65 IN
